| Model Number |
G27020 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/31/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported while flushing the device, the small cap/fitting of the blue catheter was noted to be broken (crack/split ).The device did not make patient contact.